# SDR ASAA2021111836653

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,503 hours, 15,069 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2512
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 80,066 hours, 35,880 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK ZONE TEMPERATURE CONTROLLER BITE PER B737-800 AMM 21-61-00-700-806-002 DURING BITE TEST LH PACK TEMPERATURE CONTROL VALVE (TCV) SOUNDED BAD. REPLACED LH PACK TCV PER AMM 21-51-10-000-801. INSTALLED TCV PER AMM 21-51-10-400-801. PERFORMED TCV INSTALLATION TEST PER AMM SUB TASK 21-51-10-860-006. INSTALLATION TEST PASSED. PACK ZONE TEMPERATURE CONTROL BITE PASSED WITH NO FAULTS. INSTALLED/REMOVED 3 MIG-51A. A/C REMOVED FROM MEL 21-32B C/N 18033590 REMOVED SEAMC SCOTT NOTIFIED.
